Universidad Complutense de Madrid
E-Prints Complutense

Symmetries Of Accola-Maclachlan And Kulkarni Surfaces



Último año

Gamboa, J. M. y Broughton, SA y Bujalance, E. y Costa, F.A. y Gromadzki, G. (1999) Symmetries Of Accola-Maclachlan And Kulkarni Surfaces. Proceedings of the American Mathematical Society, 127 (3). pp. 637-646. ISSN 0002-9939

[img] PDF
Restringido a Sólo personal autorizado del repositorio


URL Oficial: http://www.ams.org/journals/proc/1999-127-03/S0002-9939-99-04534-7/S0002-9939-99-04534-7.pdf

URLTipo de URL


For all g 2 there is a Riemann surface of genus g whose automorphism group has order 8g+8, establishing a lower bound for the possible orders of automorphism groups of Riemann surfaces. Accola and Maclachlan established the existence of such surfaces; we shall call them Accola-Maclachlan surfaces. Later Kulkarni proved that for suciently large g the Accola-Maclachlan surface was unique for g = 0;1; 2 mod 4 and produced exactly one additional
surface (the Kulkarni surface) for g = 3 mod 4. In this paper we determine the symmetries of these special surfaces, computing the number of ovals and the separability of the symmetries. The results are then applied to classify the real forms of these complex algebraic curves. Explicit equations of these real forms of Accola-Maclachlan surfaces are given in all but one case.

Tipo de documento:Artículo
Palabras clave:Orders Of Automorphism Groups Of Riemann Surfaces; Kulkarni Surface; Number Of Ovals; Symmetries; Real Forms Of Accola-Maclachlan Surfaces
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:15339
Depositado:24 May 2012 09:44
Última Modificación:22 Aug 2018 10:21

Descargas en el último año

Sólo personal del repositorio: página de control del artículo